# SDR FDEA201602030433

- Difficulty date: February 3, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,126 hours, 24,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 143N3691
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN APPROX BS 752, STRINGER 25L - 26L, HAS AN OUTWARD DENT.  AFTER DENT EVALUATION, IT WAS FOUND OUT OF LIMITS IAW SRM 53-00-01-2R FIG 101 DETAIL III.  REPAIRED DAMAGED AREA IAW SRM 53-00-01-2R FIG 201 REPAIR 7.  REPAIR IS CATEGORY B.  MAJOR REPAIR.
